# SDR C7WA200400016

- Difficulty date: May 10, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- Engine: Pwa JT8D15A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 371380
- Condition: Exploded
- Location: Nr 2 Eng Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 SYSTEM A-HYD PUMP LOW PRESSURE LIGHT ILLUMINATED, QUANTITY DECREASED TO 1.2 GALLONS.  PERFORMED ASSOCIATED CHECK LIST.  NR 2 ENGINE HYDRAULIC PUMP HAD A CATASTROPHIC FAILURE.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP.  (M)
